Tingling Feet If Squatting Too Long?

Good afternoon … I am a 29-year-old pardomuan … I want to ask if I squat my feet for a long time, I like pins and needles, why … thanks

1 Answer:

Hello, thank you for asking at HealthReplies.com


Tingling feet when squatting with a long time can be caused by several factors. To get the right treatment it is necessary to know the cause of the complaint it is necessary to do a history and direct physical examination. Some possibilities include:

The body's normal response, because the position of the legs bend so that there is an obstacle in blood flow
Peripheral neuropathy
Paraesthesia
Peripheral arterial disease

In the meantime what you can do include:

Don't squat for too long
Muscle stretching exercise
Exercise regularly and regularly
Avoid fatty and oily foods
Increase fluid intake
Sleep and rest enough

If your complaint does not improve or you are worried you should consult a neurologist for further examination and treatment related to your condition


So much information from me, hopefully it helps

: by

Related Question

Ear Pain Until Vomiting?

Ear Pain Until Vomiting?

(2 years ago)

Good afternoon, I want to ask Initially I experienced a right earache then continued to the left (alternately buzzing) then the next day (ears still buzzing) my head suddenly hurt ...

Red Spots On The Entire Body Accompanied By Fever?

Red Spots On The Entire Body Accompanied By Fever?

(2 years ago)

I am 21 years old, I want to ask every time my body is hot, red spots always appear on my body, and after taking medication from the doctor, the heat is gone, but the red spots rem...

Dosage For Taking Medication When You Have Diarrhea?

Dosage For Taking Medication When You Have Diarrhea?

(2 years ago)

Good morning, Mhn for help, I have diarrhea, stomach sounds and pain. So I drink etrostop, not how many minutes of diarrhea again, can I drink more entrostop? The problem is I doub...

Leave a Reply

Your email address will not be published.